# SDR REXA201100909

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,494 hours, 14,038 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L FUEL LO PRESS" CAUTION FOR APPROX 2 MINUTES ON DESCENT.  RAN QRH.  ENGINE INDICATIONS NORMAL.  OPS CHECKED "L FUEL LO PRESS" IAW CRJ AMM 28-23-01.  NO DEFECTS NOTED.  OPS CHECKS NORMAL.
